Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes nausea when on prednisone for asthma treatment

Premium Questions

Dr. Michelle Gibson James MD

I am taking prednisone for my asthma (I am also on antibiotics for a cough ), and this morning I was extremely nauseous to the point of almost throwing up. What can be done in this kind of situation? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Mitaly MD

and when I look down or up I get very dizzy (verdigo). What is wrong with me I am 32 and I weight 103kg and I have small mobile gallstones and asthma , but no other medical conditions. It is... View answer

Answered by : Dr. Mitaly ( General & Family Physician)
Dr. Albana Sejdini MD

I have asthma and I am on antibiotics for bronchitis . I am having a menthol kind of burning sensation when I breathe in. ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

I have been diagnosed with enlarged lymph nodes with thickened cortex ... Can asthma treatment cause this ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Gyanshankar Mishra MD

Is inuver an effective medication for asthma ?? ... View answer

Answered by : Dr. Gyanshankar Mishra ( Pulmonologist)

Public Forum Discussions

Dr. Divya Kuttikrishnan MD

a doctor so i need a good answer to whats causing this i have had it for 9 days when i eat it helps ...-2 min and proceeds through out the day my throat is not hurting i have alergies and... View answer

Answered by : Dr. Divya Kuttikrishnan ( General & Family Physician)
Dr. Taher Kagalwala MD

when he coughs, accompanied by a gurgling feeling.g and sound on the left side of his neck. I took him to a quiet room, and you could actually hear the swooshing / gurgling going through what I would assume ... View answer

Answered by : Dr. Taher Kagalwala ( Pediatrician)
Dr. Suman Kumar MD

meds zyrtec and benadryl . What could be causing this? ...My 12 year old son has started experiencing dizziness , nausea, severe headache, and blurry vision ... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr. Lt Cdr ASN Bhushan MD

scared and not sure what that means. I have had asthma and allergies all my life. I was always on medication for my asthma sometimes tho I wouldn t take it cuz I felt finae but I m learning ... View answer

Answered by : Dr. Lt Cdr ASN Bhushan ( General & Family Physician)
Dr. Lt Cdr ASN Bhushan MD

I am a 35 woman in pretty good health. I do have asthma but it hasn t been causing me any problems ... inhale deeply or take a breath when talking, I get a sharp stabbing pain in my upper right chest.... View answer

Answered by : Dr. Lt Cdr ASN Bhushan ( General & Family Physician)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

yes,both can be managed.

Dr. Kunjan H Shah MD

WELCOME.. DONT WORRY.. THIS WILL SURELY PROVIDE YOU RELIEF.... AVOID FACTORS THAT INIATES ACUTE ATTACKS... THANKS PLZ REPLY WITH THANKS